# SDR HALA2018073100354

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 626 hours, 123 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Lower
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER ECAM DISPLAY DURING FLIGHT,  STARTED CHANGING COLORS AND THEN WENT BLANK.  TURNED BACK ON AFTER A COUPLE MINUTES.   TROUBLESHOT THE LOWER ECAM DISPLAY IAW TSM 31-63-82-810-838-A.   CLEANED DUST FROM BACK OF UNIT. PERFORMED FAULT CONFIRMATION IAW AMM 31-60-00-860-001. OPS CHECKED GOOD. OK FOR SERVICE.
